Lemsip Multi-Symptom Relief 16 Capsules

Lemsip Multi-Symptom Relief 16 Capsules
Lemsip Multi-Symptom Relief 16 Capsules
Lemsip Multi-Symptom Relief 16 Capsules
Lemsip Multi-Symptom Relief 16 Capsules
Lemsip Multi-Symptom Relief 16 Capsules
Lemsip Multi-Symptom Relief 16 Capsules
Lemsip Multi-Symptom Relief 16 Capsules
CLEARANCE

Lemsip Multi-Symptom Relief 16 Capsules

$7.50

Save

$7.50
$0.47/ 1 EA
Afterpay
4 payments of $1.87Learn more
Zip
From $10 a weekLearn more
Product DetailsSpecificationDelivery & Returns

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

INCORRECT USE COULD BE HARMFUL.

Lemsip Multi-Symptom Relief for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever.

Health and Product Warnings: For the temporary relief of the following symptoms of colds & flu: headache, sore throat, fever, body aches and pains, blocked or runny noses, sinus pain, and to loosen and help clear chest congestion. Always read the label and follow the directions for use. Incorrect use could be harmful. Further information on product WARNINGS as below:

Do not use:

  • In children 12 years and under.

Unless a doctor has advised:

  • Adults: Do not use for more than a few days at a time.
  • Do not give this medicine to children over 12 years and adolescents for more than 48 hours.

Unless advised by a doctor or pharmacist:

  • Do not take with other product containing paracetamol.

Consult your doctor or pharmacist before taking this medicine:

  • If you are pregnant or breastfeeding.
  • If you have high blood pressure, heart problems.
  • If you are taking anti-depressant medication.
  • With other medicines intended to treat the symptoms of the common cold.

While using this product:

  • This product may cause sleeplessness.
  • If an overdose is taken or suspected, ring the Poison Information Centre (Australia 13 11 26, New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of risk of delayed serious liver damage.
  • Keep out of reach of children,
  • Contains: Phenylephrine, Paracetamol and Guaifenesin.
  • If symptoms persist consult your doctor or pharmacist.

Other information:

  • Do not exceed the recommended dose.
  • Maximum 8 capsules in 24 hours for adults and children over 12 years.
  • Do not use if security seal or blister is torn or damaged.

Name of the Medicine: LEMSIP MULTI-SYMPTOM RELIEF capsules blister pack

Indications: Lemsip Multi-Symptom Relief for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever.

Quantity and Dosage Form: 16 capsules

Ingredients: ACTIVE INGREDIENTS PER CAPSULE: Phenylephrine Hydrochloride 6.1mg, Guaifenesin 100mg, Paracetamol 500mg

Allergens:

  • Contains Phenylephrine, Paracetamol and Guaifenesin.
  • This product does not contain gluten and lactose.

Storage Instruction: Store below 25oC in a dry place. Do not use if security seal or blister is torn or damaged.

Article Number:
85138
Brand Name:
Lemsip
Product Depth:
3.0 cm
Product Height:
7.0 cm
Product Width:
8.7 cm
Product details

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

INCORRECT USE COULD BE HARMFUL.

Lemsip Multi-Symptom Relief for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever.

Health and Product Warnings: For the temporary relief of the following symptoms of colds & flu: headache, sore throat, fever, body aches and pains, blocked or runny noses, sinus pain, and to loosen and help clear chest congestion. Always read the label and follow the directions for use. Incorrect use could be harmful. Further information on product WARNINGS as below:

Do not use:

  • In children 12 years and under.

Unless a doctor has advised:

  • Adults: Do not use for more than a few days at a time.
  • Do not give this medicine to children over 12 years and adolescents for more than 48 hours.

Unless advised by a doctor or pharmacist:

  • Do not take with other product containing paracetamol.

Consult your doctor or pharmacist before taking this medicine:

  • If you are pregnant or breastfeeding.
  • If you have high blood pressure, heart problems.
  • If you are taking anti-depressant medication.
  • With other medicines intended to treat the symptoms of the common cold.

While using this product:

  • This product may cause sleeplessness.
  • If an overdose is taken or suspected, ring the Poison Information Centre (Australia 13 11 26, New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of risk of delayed serious liver damage.
  • Keep out of reach of children,
  • Contains: Phenylephrine, Paracetamol and Guaifenesin.
  • If symptoms persist consult your doctor or pharmacist.

Other information:

  • Do not exceed the recommended dose.
  • Maximum 8 capsules in 24 hours for adults and children over 12 years.
  • Do not use if security seal or blister is torn or damaged.

Name of the Medicine: LEMSIP MULTI-SYMPTOM RELIEF capsules blister pack

Indications: Lemsip Multi-Symptom Relief for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever.

Quantity and Dosage Form: 16 capsules

Ingredients: ACTIVE INGREDIENTS PER CAPSULE: Phenylephrine Hydrochloride 6.1mg, Guaifenesin 100mg, Paracetamol 500mg

Allergens:

  • Contains Phenylephrine, Paracetamol and Guaifenesin.
  • This product does not contain gluten and lactose.

Storage Instruction: Store below 25oC in a dry place. Do not use if security seal or blister is torn or damaged.

Specification
Article Number:
85138
Brand Name:
Lemsip
Product Depth:
3.0 cm
Product Height:
7.0 cm
Product Width:
8.7 cm